UTHM Institutional Repository

Scattering rules in soliton cellular automata associated with Uq(D(1)n)-crystal Bn,1

Mohamad, Mahathir (2012) Scattering rules in soliton cellular automata associated with Uq(D(1)n)-crystal Bn,1. Journal Of Physics A: Mathematical And Theoretical, 45 (7). pp. 1-22. ISSN 17518113

[img]
Preview
PDF
J4158_b1b2e8cecf823cd597df86bf69d2378b.pdf

Download (1MB)

Abstract

By means of the crystal theory, we study a class of automata associated with Uq(D(1) n )-crystal Bn,1. They have a commuting family of time evolutions, and solitons of length l are labeled by Uq(A(1) n−1)-crystal B2,l A . The scattering rule of two solitons of lengths l1 and l2 (l1 > l2) including the phase shift is identified with the combinatorial R-matrix for the Uq(A(1) n−1)-crystal B2,l2 A ⊗ B2,l1 A . PACS numbers: 05.45.Yv, 02.20.Uw, 02.10.Ud

Item Type: Article
Subjects: Q Science > QA Mathematics > QA150 Algebra
Depositing User: Mr. Mohammad Shaifulrip Ithnin
Date Deposited: 13 Aug 2018 03:37
Last Modified: 13 Aug 2018 03:37
URI: http://eprints.uthm.edu.my/id/eprint/9425
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year